# SDR SCNA98081

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE WAS OBSERVED COMING OUT FROM A SPACE ABOVE THE NUMBER TWO OVEN IN THE FORWARD GALLEY.  CLEANED HEATER ELEMENT AND OPERATED THE OVEN.  OPERATIONALLY CHECKED GOOD.
